# SDR FDEA2019080211788

- Difficulty date: August 1, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED FWD GALLEY FLOOR  BS 367 ,LBL 24  FABRICATED NEW STRAP AND REPLACED OLD PART IAW EA F-5310-T034848 PART 1, SRM 53-00-5-2R, REPAIR 13, AND GMM. 7-0-1001.
